Common Fixed Point Theorem in Intuitionistic Fuzzy Metric Spaces Using Common (E.A) Property and Implicit Relation

Main Article Content

Saurabh Manro
Suneel Kumar
Sanjay Kumar
S. S. Bhatia

Abstract

In this paper, employing the common (E.A) property, we prove two common fixed theorems for weakly compatible mappings via an implicit relation in intuitionistic fuzzy metric spaces. Our results generalize the results of Kumar [1, Theorem 3.1] and Huang, Zhu and Wen [2, Theorem 4.1].

Article Details

How to Cite
Manro, S. ., Kumar, S. ., Kumar, S. ., & Bhatia, S. S. . (2022). Common Fixed Point Theorem in Intuitionistic Fuzzy Metric Spaces Using Common (E.A) Property and Implicit Relation. Journal of Advanced Studies in Topology, 3(3), 60–68. Retrieved from https://m-sciences.com/index.php/jast/article/view/70
Section
Research Articles

Most read articles by the same author(s)